Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffer from itching in the groin, athlete s foot. Tried clobetta and canesten. Need better medication

hello doctor, i am suffering from very high itching in my groin and jocks and scrotum.i am also suffering from athelet's foot.i have appplied creams like clobetta gm,canesten-s,four derm,clob-gm.medicines which i have taken are avil,cetrizine,allegra 120 and terbiforce.But still i am having no relief in the problem.please tell me some good medicine and tube available in india. please help.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
From the description, you might be having tinea cruris. However seborrheic dermatitis and inverse psoriasis should be ruled out. For the same you need to visit a dermatologist nearby.
I can see you have tried many creams for your concern but all of these contain steroids. Steroids reduce inflsmmation due to fungus but can lead to flare up of fungal infection. Hence such creams are not advised without doctor's prescription.
Fungal infection can be treated by
Taking oral drug like fluconazole weekly
Application of plain antifungal cream like clotrimazole, sertraconazole or terbinafine.
Take tabket cetirizine to reduce itch
Wear loose cotton clothes and underclothes
Dust the area with antifungal dusting powder in morning.

Hope that would help you. Take care
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor